# SDR 97UAL900873

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 1 ENGINE UPON LANDING TO HONOLULU DUE TO LOW OIL PRESSURE.  *S/D*  THE OIL TEMP SENSOR AND INDICATOR WERE REPLACED, OP CHECKED OK.
